# SDR QXEA200700854

- Difficulty date: May 10, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 15,333 hours, 11,292 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - LEFT WING, OUTBOARD FLAP, VANE SUPPORTS ARE WORN TO THE POINT OF RAISED METAL.  REPAIRED IAW SRM57-53-02, 51-12-00.
